Alert archive / Florida / Flash Flood Warnings in 2020
Flash Flood Warning 19, NWS Miami, FL
NWS Miami, FL issued this flash flood warning at Jul 5, 2020, 4:06 PM EDT for Palm Beach County, Florida. It was in force for 2 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 5, 2020, 4:06 PM EDT (20:06 UTC)
- Expired
- Jul 5, 2020, 6:25 PM EDT
- In force
- 2 hr
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Flood severity
- None
County Palm Beach County, FL
The radar
The Miami radar (KAMX), 119 km from the middle of the area, began a volume at 20:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 5, 4:48 PM EDT | FLOOD | 2 Sse Haverhill, FL | NATIONAL WEATHER SERVICE EMPLOYEE REPORTS PARKING-LOT FLOODING NEAR INTERSECTION OF SOUTH MILITARY TRAIL / FLORIDA HIGHWAY 809 AND SUMMIT BLVD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 8.1 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1328 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 1002 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
137
WGUS52 KMFL 052006
FFWMFL
FLC099-060030-
/O.NEW.KMFL.FF.W.0019.200705T2006Z-200706T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Miami FL
406 PM EDT Sun Jul 5 2020
The National Weather Service in Miami has issued a
* Flash Flood Warning for...
East central Palm Beach County in southeastern Florida...
* Until 830 PM EDT.
* At 403 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Flooding has been reported in
the vicinity of Interstate 95 and Clear Lake, and flash flooding
is ongoing or expected to begin shortly as additional
thunderstorms move back into the warning area.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flooding include...
West Palm Beach, Lake Worth, Palm Beach, Greenacres and Palm
Springs.
Additional rainfall amounts of one to three inches are possible in
the warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 2661 8017 2665 8018 2670 8012 2674 8002
2664 8003 2662 8005 2660 8014
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1-3 INCHES IN 1 HOUR
$$
Cohen2 follow-up statements
211
WGUS72 KMFL 052128
FFSMFL
Flash Flood Statement
National Weather Service Miami FL
528 PM EDT Sun Jul 5 2020
FLC099-060030-
/O.CON.KMFL.FF.W.0019.000000T0000Z-200706T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Palm Beach FL-
528 PM EDT Sun Jul 5 2020
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM EDT FOR
EAST CENTRAL PALM BEACH COUNTY...
At 527 PM EDT, Doppler radar indicated thunderstorms producing heavy
rain had ended across the warned area. While the heavy rainfall has
ended, light to occasionally moderate rain will continue into the
early evening hours. Flooding remains a threat around canals and
streams, highways, streets, and underpasses, as well as other
drainage areas and low lying spots.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other drainage
and low lying areas.
Some locations that will experience flooding include...
West Palm Beach, Lake Worth, Palm Beach, Greenacres and Palm Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 2661 8017 2665 8018 2670 8012 2674 8002
2664 8003 2662 8005 2660 8014
FLASH FLOOD...RADAR INDICATED
$$
Cohen613
WGUS72 KMFL 052225
FFSMFL
Flash Flood Statement
National Weather Service Miami FL
625 PM EDT Sun Jul 5 2020
FLC099-052232-
/O.CAN.KMFL.FF.W.0019.000000T0000Z-200706T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Palm Beach FL-
625 PM EDT Sun Jul 5 2020
...THE FLASH FLOOD WARNING FOR EAST CENTRAL PALM BEACH COUNTY IS
CANCELLED...
The heavy rain has ended, and the risk for flash flooding has
decreased. However, a Flood Advisory remains in effect, as minor
flooding may continue in urban and poor-drainage areas. Please
remain alert for any possible lingering flooding.
LAT...LON 2661 8017 2665 8018 2670 8012 2674 8002
2664 8003 2662 8005 2660 8014
$$
CohenWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this flash flood warning went out at Jul 5, 2:58 PM EDT, 1 hour 8 minutes earlier.
Area forecast discussion, Jul 5, 2:58 PM EDT, 1 hour 8 minutes before
Area Forecast Discussion National Weather Service Miami FL 258 PM EDT Sun Jul 5 2020 .Short Term... Rest Of This Afternoon (Mesoscale Update)... Visible satellite loops indicate more widespread boundary-layer cumulus development across South Florida today compared to yesterday -- indicative of greater tropospheric moisture content responding to mass fluxes along the periphery of a northern Gulf cyclonic-flow perturbation. As a result, convective coverage today should be greater today than yesterday -- more scattered to numerous today. Precipitable water has increased by around 0.2 inch during the past day, which will increase the conditional potential for precipitation loading to strengthen downdrafts, while midlevel lapse rates remain at a similar 6.0-6.5 C/km. Midlevel winds today are west-southwesterly around 15 kt -- about 5 kt weaker than those yesterday. Given the marginal decrease in already modest vertical shear, though still locally enhanced along and east of the east-coast sea-breeze boundary that has edged inland, the boosted tropospheric moisture should still maintain a microburst potential with convection maturing and advancing toward the east coast in through 7PM. Lateral expansion of related strong-wind potential could accompany cold-pool amalgamation toward the east-coast vicinity after around 4PM. An isolated damaging wind gust could occur as a reasonable worst- case scenario, especially where low-level lapse rates steepen the most from metro/coastal Broward into metro/coastal Palm Beach County. Also, isolated hail -- mostly small -- could accompany incipient updraft stages. Though, sufficiently cool midlevel profiles could support an isolated risk for quarter-size hail. Frequent lightning and torrential downpours are expected, and backbuilding convection could yield a localized-flooding risk. Overnight and Monday... Overnight tonight temperatures will drop into the mid 70s over the interior with upper 70s along the gulf coast and near to low 80s over the east coast metro. Showers and thunderstorms will be possible over the Gulf and Atlantic waters overnight. Another day of unsettled weather is expected with the start of the week. High pressure with a light and variable wind flow across the region. A low pressure system along a stalled frontal boundary is expected to move in the Northern Gulf of Mexico. Meanwhile across South Florida abundant moisture remains with PWATs around 1.9-2 inches. Sea breezes will develop in the afternoon with this being the main forcing mechanism to initiate convection, Additional convection will develop along sea breeze and outflow boundary interactions. Main impacts will continue to be the same across South Florida with frequent lightning, gusty winds, heavy rainfall and small hail possible. Afternoon temperatures will continue to be above normal in the lower to mid 90s across the area. Heat indices will continue to soar into the triple digits up to 106. .Long Term... Monday Night through Tuesday... Broad mid/upper troughing will prevail across the southeast States, with zonally elongated ridging extending from the western Atlantic through the Bahamas and southeast Gulf of Mexico. A surface front attendant to the upper wave will remain draped across the coastal Gulf Coast states, with surface cyclogenesis potentially occurring somewhere along the frontal zone well to our north. Our location along the western periphery of the upper ridge will maintain weak southwesterly flow aloft with light south/southeasterly flow through the lower troposphere. The reservoir of relatively deep moisture remains in place, with model forecast precipitable water values remaining at or above 2 inches through the period. While the mid levels shouldn't be particularly cool given the ridging in place, low-level diabatic heating and the aforementioned moisture should result in plentiful thermodynamic instability and convective initiation along the inland advancing sea breeze boundaries. Given the rather light flow pattern thunderstorm development may spread back towards coastal areas later in the afternoon along colliding outflow boundaries. It appears that thunderstorm coverage may be a bit more widespread on Tuesday given slightly deeper moisture and less influence from the low level ridge. That said afternoon PoPs of 40-50 percent are still anticipated for inland areas each afternoon. A few stronger storms are possible, and a localized/urban flooding risk may develop given slow storm motions. Very little change in temperatures is expected during this period with above average readings expected. Highs away from the coasts will be well into the 90s, with lows in the 70s inland and lower 80s along the coasts. Maximum heat indices of 100 to 108 degrees are likely, so caution should be exercised by those working outdoors. Wednesday through Sunday... The upper trough will gradually lift from the Southeast CONUS into the mid Atlantic States as ridging at the surface and aloft briefly expands across the southern Gulf of Mexico and northwest Caribbean Sea. A low pressure system, potentially with subtropical characteristics, should be in the vicinity of the coastal Carolinas early in the period, before pulling away to the north by late week. However, residual troughing may extend southwest of this feature for a time. Given deep moisture, light tropospheric flow, and the usual sea breeze circulation patterns daily shower/thunderstorm development is anticipated. However, there is some murkiness with convective trends and coverage by late week depending upon the evolution of the large scale pattern. It's possible that a more widespread heavy rain/localized flooding risk could develop during this time. Keep up with forecast changes. Otherwise the warm pattern looks to continue with above average temperatures expected. && .Marine... Generally benign boating conditions continue through the forecast period for all South Florida coastal waters. Only exception will be with any thunderstorm that may form, which will bring brief localized periods of rough seas and gusty winds. && .Aviation (18z TAFs)... Light winds this morning with some lingering smoke/haze from fireworks last night trapped in the inversion layer causing some limited vis. Light winds will continue until both seabreezes begin to pick up around 16Z. VCTS for all terminals this afternoon. Sub-VFR conditions for cigs/vis with showers and storms that move over the terminals, with best chances after 18Z for east coast. Light winds once again overnight tonight. && .Preliminary Point Temps/PoPs... West Palm Beach 77 92 78 92 / 60 60 20 50 Fort Lauderdale 80 91 80 91 / 40 40 30 50 Miami 80 93 80 92 / 30 50 20 50 Naples 77 92 78 94 / 20 50 10 40 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. GM...None. && This Afternoon...Cohen Tonight through Monday and Aviation/Marine...Kelly Monday Night through Sunday...SPM
Hazardous weather outlook, Jul 5, 3:26 PM EDT, 40 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 326 PM EDT Sun Jul 5 2020 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 060730- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 326 PM EDT Sun Jul 5 2020 ...Strong to Severe Thunderstorms Possible This Afternoon... ...Heat Index Values around 105 This Afternoon... This hazardous weather outlook is for South Florida. .DAY ONE...THIS AFTERNOON AND TONIGHT Thunderstorms: Scattered thunderstorms will affect mainly eastern interior and east coast metro areas this afternoon and early evening. The main threats are lightning, gusty winds, small hail, and locally heavy rainfall. Waterspouts: Waterspouts are possible this morning with showers in the Gulf and Atlantic waters. This afternoon showers and thunderstorms that move over Lake Okeechobee or offshore the Atlantic waters will be capable of producing waterspouts. Wind: Thunderstorm wind gusts of 50 mph or greater are possible with the stronger storms this afternoon and evening. Hail: Strongest storms will be capable of producing small hail this afternoon and evening. Heavy Rainfall: Heavy rainfall is possible in the strongest thunderstorm activity. Some localized flooding, especially in urban and poor drainage areas will be possible. Temperatures: Heat index values around 105 this afternoon over portions of South Florida. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY Scattered thunderstorms are forecast to affect portions of South Florida each and every afternoon and evening through the period. Strong wind gusts, frequent lightning, hail, and torrential rainfall could accompany this activity. Best chances remain over interior and east coast areas. .SPOTTER INFORMATION STATEMENT... Widespread spotter activation is not anticipated, however individual spotters are encouraged to report high wind, hail and flooding to the National Weather Service forecast office in Miami. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami.
In the hours before
Special weather statement, Jul 5, 3:18 PM EDT, 48 minutes before
Special Weather Statement National Weather Service Miami FL 318 PM EDT Sun Jul 5 2020 FLZ068-168-052000- Coastal Palm Beach County FL-Metro Palm Beach County FL- 318 PM EDT Sun Jul 5 2020 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL PALM BEACH COUNTY UNTIL 400 PM EDT... * At 318 PM EDT, National Weather Service meteorologists were tracking a strong thunderstorm over Gun Club Estates, or near West Palm Beach. This storm was nearly stationary. Torrential rainfall is occurring and a Flood Advisory is in effect. * Small hail, funnel clouds, and wind gusts of 50 to 55 mph possible with this storm. * Locations impacted include... West Palm Beach, Lake Worth, Palm Beach, Greenacres, Palm Springs, Haverhill, Cloud Lake, Palm Beach International Airport, Schall Circle, Royal Palm Estates, Lake Belvedere Estates, Gun Club Estates, Downtown West Palm Beach, Golden Lakes, Lake Clarke Shores, Glen Ridge, Plantation Mobile Home Park, Stacey Street, Century Village and Westgate-Belvedere Homes. PRECAUTIONARY/PREPAREDNESS ACTIONS... These winds can down small tree limbs and branches, and blow around unsecured small objects. Seek shelter in a safe building until the storm passes. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. If you can hear thunder, you are close enough to be struck! Seek a safe shelter inside a building or vehicle. This activity was also developing in an environment favorable for the formation of funnel clouds. Stay tuned to NOAA weather radio and local media for additional updates and possible warnings. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2663 8015 2672 8015 2675 8003 2664 8003 TIME...MOT...LOC 1918Z 251DEG 3KT 2667 8011 Cohen
Special weather statement, Jul 5, 3:22 PM EDT, 44 minutes before
Special Weather Statement National Weather Service Miami FL 322 PM EDT Sun Jul 5 2020 FLZ067-071-052000- Inland Broward County FL-Inland Palm Beach County FL- 322 PM EDT Sun Jul 5 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BROWARD AND SOUTHWESTERN PALM BEACH COUNTIES UNTIL 400 PM EDT... * At 322 PM EDT, National Weather Service meteorologists were tracking strong thunderstorms along a line extending from near Rotenberger Wildlife Refuge to 8 miles north of Mile Marker 30 On Alligator Alley. Movement was north at 10 mph. * Dime size hail, funnel clouds, and wind gusts up to 50 mph possible with these storms. * Locations impacted include... Holey Land Wildlife Refuge, Rotenberger Wildlife Refuge and Loxahatchee NWR. PRECAUTIONARY/PREPAREDNESS ACTIONS... These winds can down small tree limbs and branches, and blow around unsecured small objects. Seek shelter in a safe building until the storm passes. Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with these storms. If you can hear thunder, you are close enough to be struck! Seek a safe shelter inside a building or vehicle. This activity was also developing in an environment favorable for the formation of funnel clouds. Stay tuned to NOAA weather radio and local media for additional updates and possible warnings. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2620 8037 2622 8088 2654 8088 2653 8034 TIME...MOT...LOC 1922Z 180DEG 9KT 2633 8086 2627 8052 Cohen
Local storm report, Jul 5, 3:30 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
330 PM EDT SUN JUL 5 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM TSTM WND GST 2 ESE HAVERHILL 26.68N 80.10W
07/05/2020 M55 MPH PALM BEACH FL ASOS
ASOS STATION KPBI WEST PALM BEACH MEASURED
55-MPH WIND GUST IN ASSOCIATION WITH A
DOWNBURST ACCOMPANYING A WEAK-SUPERCELL
CONVECTIVE STRUCTURE.
&&
COHENLocal storm report, Jul 5, 3:46 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
346 PM EDT SUN JUL 5 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM TSTM WND DMG 1 SSE HOLLYWOOD 26.01N 80.16W
07/05/2020 BROWARD FL PUBLIC
REPORT FROM SOCIAL MEDIA OF SOME TREES
REPORTED DOWN IN THE HOLLYWOOD AREA. PICTURE
EVIDENCE OF A LARGE TREE BRANCH SNAPPED AND
LEANING OVER ROADWAY. LIGHT, THIN BANNERS
ORIGINALLY ATTACHED TO FENCE OF HOLLYWOOD
HILLS HIGH SCHOOL WERE BLOWN OFF.
&&
COHENLocal storm report, Jul 5, 3:54 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
354 PM EDT SUN JUL 5 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM HAIL 1 SSW WEST PALM BEACH 26.69N 80.07W
07/05/2020 M1.00 INCH PALM BEACH FL TRAINED SPOTTER
TRAINED SPOTTER CALLED NWS MIAMI TO REPORT
QUARTER-SIZE HAIL AT INTERSECTION OF
BELVEDERE ROAD AND INTERSTATE 95. THIS
CORROBORATES WITH MRMS MAXIMUM ESTIMATED
HAIL SIZE PRODUCT INDICATING OVER
1-INCH-DIAMETER HAIL. THIS WAS ASSOCIATED
WITH A WEAK-SUPERCELL STORM THAT CROSSED
WEST PALM BEACH AREA.
&&
COHENSpecial weather statement, Jul 5, 3:58 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Miami FL
358 PM EDT Sun Jul 5 2020
FLZ067-068-168-052045-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
358 PM EDT Sun Jul 5 2020
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PALM BEACH COUNTY UNTIL
445 PM EDT...
* At 358 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from 7 miles
west of Okeelanta to 11 miles south of Lion Country Safari Park to
Palm Springs. Movement was east at 15 mph.
* Small hail, funnel clouds, and wind gusts of 50 to 55 mph possible
with these storms.
* Locations impacted include...
Boynton Beach, Wellington, Lake Worth, Belle Glade, South Bay,
Ocean Ridge, Lake Harbor, Greenacres, Royal Palm Beach, Lantana,
Atlantis, Belle Glade Camp, Loxahatchee Groves, Lion Country Safari
Park, Okeelanta, The Acreage, Loxahatchee NWR, Hypoluxo, South Palm
Beach and Manalapan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2659 8003 2654 8004 2652 8035 2653 8088
2670 8087 2679 8068 2678 8029 2663 8015
TIME...MOT...LOC 1958Z 260DEG 13KT 2658 8084 2655 8042 2661 8009
CohenThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 1:51 PM EDT | Special Weather Statement | MFL | Broward | 39 min |
| Jul 5, 2:17 PM EDT | Special Weather Statement | MFL | Broward | 43 min |
| Jul 5, 2:29 PM EDT | Special Weather Statement | MFL | Palm Beach | 46 min |
| Jul 5, 2:38 PM EDT | Special Weather Statement | MFL | Broward | 37 min |
| Jul 5, 2:48 PM EDT | Special Marine Warning | MFL | 117 min | |
| Jul 5, 2:51 PM EDT | Special Weather Statement | MFL | Martin | 39 min |
| Jul 5, 2:58 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Palm Beach | 36 min |
| Jul 5, 3:06 PM EDT | Areal Flood Advisory | MFL | Palm Beach | 4 hr |
| Jul 5, 3:17 PM EDT | Special Weather Statement | MFL | Miami-Dade | 28 min |
| Jul 5, 3:18 PM EDT | Special Weather Statement | MFL | Palm Beach | 42 min |
| Jul 5, 3:22 PM EDT | Special Weather Statement | MFL | Broward | 38 min |
| Jul 5, 3:24 PM EDT | Special Marine Warning | MFL | 2 hr | |
| Jul 5, 3:27 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 48 min |
| Jul 5, 3:40 PM EDT | Special Marine Warning | MFL | 65 min | |
| Jul 5, 3:58 PM EDT | Special Weather Statement | MFL | Palm Beach | 47 min |
| Jul 5, 4:25 PM EDT | Special Weather Statement | MFL | Palm Beach | 50 min |
| Jul 5, 5:00 PM EDT | Special Weather Statement | MFL | Miami-Dade | 45 min |
| Jul 5, 5:11 PM EDT | Special Weather Statement | MFL | Martin | 49 min |
| Jul 5, 5:39 PM EDT | Special Weather Statement | MFL | Broward | 51 min |
| Jul 5, 5:52 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Miami-Dade | 30 min |
| Jul 5, 6:02 PM EDT | Special Marine Warning | MFL | 118 min | |
| Jul 5, 6:42 PM EDT | Special Weather Statement | MFL | Broward | 18 min |
| Jul 5, 6:47 PM EDT | Special Weather Statement | MFL | Miami-Dade | 58 min |
| Jul 5, 7:15 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 3 hr |
| Jul 5, 7:58 PM EDT | Special Marine Warning | MFL | 2 hr |
Nearby
Flash Flood Warnings in Florida, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.